ON GENERALIZED (σ, τ)-DERIVATIONS II
Articles > Article · 2010
Authors: Nurcan Argac, Hulya G. Inceboz
Journal of the Korean Mathematical Society, International, WoS, 2010, vol 47, pp 495-504
DOI: 10.4134/jkms.2010.47.3.495
Summary
This paper continues a line investigation in [1]. Let A be a K-algebra and M an A/K-bimodule. In [5] Hamaguchi gave a necessary and sufficient condition for gDer(A, M) to be isomorphic to BDer(A, M). The main aim of this paper is to establish similar relationships for generalized ( $\sigma$ , $\tau$ )-derivations.